# SDR AALA201707259013

- Difficulty date: July 14, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 19005556001
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FORWARD MAIN CABIN BEAM AT Y381 BETWEEN FR 12 AND FR 13.  REPLACED THE BEAM IAW DRAWING 190-05555-802, SRM 51-41-01, AND SRM 51-43-03.
